MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number 9323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 06/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
(b)(6) clinical study.It was reported that the patient died.In (b)(6) 2013, clinical status assessment indicated that the patient's qualifying condition was stable angina.Prior to procedure, the patient was found to have evidences indicative of ischemia and the patient was referred for cardiac catheterization.Subsequently, the index procedure was performed.The target lesion was located in the 1st obtuse marginal (om) branch with 90% stenosis and was 15mm long with a reference vessel diameter of 3.00mm.The target lesion was treated with pre-dilatation and placement of a 3.00 x 12mm study stent followed by post dilation and the residual stenosis was found to be 5%.On the next day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2018, the patient died.The cause of death has been reported as sudden death.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
Evolve ii clinical study: it was reported that the patient died.In (b)(6) 2013, clinical status assessment indicated that the patient's qualifying condition was stable angina.Prior to procedure, the patient was found to have evidences indicative of ischemia and the patient was referred for cardiac catheterization.Subsequently, the index procedure was performed.The target lesion was located in the 1st obtuse marginal (om) branch with 90% stenosis and was 15mm long with a reference vessel diameter of 3.00mm.The target lesion was treated with pre-dilatation and placement of a 3.00 x 12mm study stent followed by post dilation and the residual stenosis was found to be 5%.On the next day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2018, the patient died.The cause of death has been reported as sudden death.It was further reported that in (b)(6) 2018, the patient suddenly felt sick and collapsed.The cause of death was unknown.

Brand Name
PROMUS ELEMENT PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7802503
Report Number2134265-2018-60278
Device Sequence Number16735722
Product Code NIQ
UDI-Device Identifier08714729807940
UDI-Public08714729807940
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2013
Device Model Number9323
Device Catalogue Number9323
Device Lot Number15597831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR